# SDR AALA201509299002

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 47,938 hours, 13,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 750 EMERGENCY LIGHT STRIP AROUND ROW 11 IS LOOSE.  APPLIED DOUBLE SIDED TAPE & RE-FITTED EMER LIGHT STRIP.
